# SDR QXEA2009121101033

- Difficulty date: December 7, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 2,140 hours, 2,515 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209076
- Condition: Malfunctioned
- Location: Nr 1 Overtemp
- Part time: 2,140 hours, 2,515 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

NR 1 BLEED HOT CAUTION MESSAGE ON APPROACH , AT 5,000 FEET. ABORTED APPROACH AND RETURNED TO DEPARTURE. LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND FAULT CODES 7001- L BLD OVR TEMP AND 7005- L BLD AND OT, C/W FIM TASK 36-046, REMOVED AND REPLACED NR 1 BLEED OVERTEMP SWITCH IAW AMM TASKS 36-11-16-00-801 AND 36-11-16-400-801, PERFORMED OPS CHECK FOR AMM TASK 36-11-16-720-801. OPS CHECH GOOD, CAUTION EXTINGUISHED, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
